MathSciNet Relay Station
MathSciNet bibliographic data
MR2736629 (2011h:65084) 65J20 (26A33 45J05 65T60)
Saeedi, H.; Moghadam, M. Mohseni Numerical solution of nonlinear Volterra integro-differential equations of arbitrary order by CAS wavelets. Commun. Nonlinear Sci. Numer. Simul. 16 (2011), no. 3, 1216–1226.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement